Any suggestions?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Apr 2007
Total Posts : 36
   Posted 4/27/2007 10:15 AM (GMT -6)   
I previously posted, but had a few new questions I was hoping you could help me out with!  I've been on everything, but in late February 07', I started taking 2 mg of Clonazepan (1 mg in a.m. and 1 mg p.m.), 20 mg Lexapro and occassionally 10 mg Ambien to sleep.  I'll admit, I wasn't that good about taking the Clonazepan as I was worried about becoming addicted and I didn't notice much help.  I told my phsychiatrist (sp) it made me a little edgy and I didn't notice a difference, so he stopped me and told me he didn't need to see my anymore, as he wasn't sure what I was looking for????  I have since continued to take the Lexapro and Ambien, but the last four or five days have been really bad.  I can't sleep and if I do, I have terrible nightmares.  I wake up feeling like my body is going a million miles a minute and it continues like that all day, to the point that when I was out in public yesterday, my neck would twitch.
My symptoms recently are;
Cold chills, but then sweating
Feeling like my body is running so fast
Incapable of hanling any stress
Feeling on edge
Constantly worried about what people think of me
My eyes feel like they are going to pop out of my head and feel wide open
Twitching, tremors on and off
I have cut back on the caffeine somewhat and the can of chew I had per day and I quit my stressful job of five years on Tuesday.  My questions;
Could the Lexapro now be having an adverse reaction to my body, maybe now that I don't have the Clonazepan as well?
Could medicine all together be bad for me?  I really believe everything hit bottom when I started taking Xanax about 3 years ago and since have tried a lot of things.
I was given 100 mg Clomepramine and had to be taken to the E.R.
When I'm on medicine or not on medicine and I don't drink, I am usually fine.  What started all this, was the fact I went out drinking, couldn't remember the night and worried myself to death.  Went to the doctor and they put me on medication.  Down hill after that.

Veteran Member

Date Joined Sep 2006
Total Posts : 752
   Posted 4/27/2007 2:05 PM (GMT -6)   
Hi Blue
Heres my about going back to your own doctor and explaining what has happened with your phychiatrist and all the symptoms that you are experiencing just now.
I find it annoying that your p doc gave you the flick like that..sheesh..I thought they were there to help and get the meds right! Enuff of my blurb lol..
If your doctor thinks it necessary perhaps he will give you a referral to another phychiatrist
Once you get your meds sorted I am wondering if counselling/therapy could be a help to you..keep us posted :-)
Forum Moderator - Depression
Forum Moderator - Anxiety-Panic Disorders
"In any moment of decision,
the best thing you can do is the right thing,
the next best thing is the wrong thing,
and the worst thing you can do is nothing."
Friends are quiet angels who lift us to our feet when our wings have trouble remembering how to fly. 

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, October 24, 2016 6:38 PM (GMT -6)
There are a total of 2,711,323 posts in 298,978 threads.
View Active Threads

Who's Online
This forum has 153551 registered members. Please welcome our newest member, kirtomirka.
314 Guest(s), 15 Registered Member(s) are currently online.  Details
Chask, DBwithUC, klwxo95, Kirky98, notsosicklygirl, lynbrez, jboy145, AmyAzz, Scaredy Cat, smlafleur, Mercy&Grace, Hawaii3654, Hilander64, sam12, straydog

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer